# SDR 2004FA0000835

- Difficulty date: March 14, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N7687K
- Make and model: Cessna 180J
- Aircraft serial: 18052703
- Engine: Cont IO470*
- System (JASC): 2330 · Entertainment System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE OPERATOR WAS IN THE PROCESS OF UPGRADING THE SOFTWARE FOR THE EFIS-SV SYSTEM IAW SB WSB IDU-III-6.  THE NEW DATA WAS LOADED ONTO THE SMART MEDIA CARDS AND THE CARDS WERE THEN INSTALLED IN THE INTEGRATED DISPLAY UNITS (2 EA.)  UPON INITIALIZATION OF THE  SOFTWARE UPLOAD, THE ENTIRE SYSTEM MALFUNCTIONED AND COULD NOT BE REINITIALIZED.  THE AIRCRAFT WAS GROUNDED.  AFTER SEVERAL UNSUCCESSFUL ATTEMPTS TO RELOAD THE UPGRADE ONTO THE CARDS AND THEN UPLOAD THE INFORMATION INTO THE SYSTEM, THE SMART MEDIA CARDS WERE REPLACED WITH NEW, THE INFORMATION DOWNLOADED ONTO THE CARDS, AND THE SYSTEM SUCCESSFULLY REBOOTED AND FUNCTIONED PROPERLY.
